[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Anti-Depressant and BGs

At 10:33 AM 12/5/1998  Joanne Spotten wrote:
>I started on a low dose of an anti-depressant
>for tension headaches 1 1/2 weeks ago and
>have spent the last week dropping basal rates.
>I have dropped from 22.4 units a day to 17.
>I am sleeping lots better and much more relaxed
>so I am not sure if the bg effect is from the
>medicine or from the changes the medicine has
>caused.  I am just curious if anyone else has
>taken anti-depressants and noticed a major
>impact on bgs?

It may not be the anti-depressant itself, but the change in your stress
level that make the difference. I think that greater stress (frustration
and anxiety from pain) will raise BGs for most people. Feeling better and
having a brighter outlook on life, certainly couldn't hurt. 

(on Paxil since February)

Insulin-Pumpers website http://www.insulin-pumpers.org/